# SDR NSVA200600192

- Difficulty date: October 23, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N237MJ
- Make and model: Saab 340B
- Aircraft serial: 237
- Aircraft time: 33,646 hours, 36,728 cycles
- Propeller: Rotol R3904123F27
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: R3904123F27
- Part serial: DRG152891
- Condition: Fire
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIGHT FLAME FROM RT PROP THEN MASTER CAUTION AND RT PROP LIGHT.  REMOVED AND REPLACED RT PROP PN R390/4-123-F/27, SN OFF DRG/1528/91, SN ON DRG/10175/89 IAW AMM 61-00-00  OPS CK GOOD.
